# SDR SWAA020965

- Difficulty date: May 6, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 58,478 hours, 37,818 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE GIRT BAR FWD FITTING CORRODED.  REMOVED AND REPLACED GIRT BAR FITTING PER SRM.
